MathSciNet Relay Station
MathSciNet bibliographic data
MR2074823 (2005d:60144) 60K25 (90B22)
Hou, Zhenting; Liu, Yuanyuan Explicit criteria for several types of ergodicity of the embedded $M/G/1$ and $GI/M/n$ queues. J. Appl. Probab. 41 (2004), no. 3, 778–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement